# SDR RAIA00312325

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft time: 9,911 hours, 9,092 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14554585403
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL- LEFT MLG WOULD NOT LOCK UP AFTER RETRACTION.  MAINTENANCE REMOVED AND REPLACED WOW WIRING HARNESS.
